# SDR AALA202402076290

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 28,334 hours, 13,439 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Part number: 38818351
- Condition: Leaking
- Location: Apu Oil
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL SMELL ON DESCENT INTO DFW. STARTED AT FL250 THROUGH LANDING. MAINTENANCE FOUND THE APU TURBINE BEARING RETURN TUBE LEAKING AND REPLACED IT PER CMM 49-26-95. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
